# SDR DXTA2009102003818

- Difficulty date: October 19, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 5,090 hours, 3,769 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER NOTED ELECTRICAL BURNING ODOR COMING FROM THE FORWARD GALLEY.  REMOVE GALLEY CIRCUIT BROKEN PANEL AND THREE EACH ACCESS PANEL TO GAIN ACCES TO GALLEY WIRING INSPECT ALL WIRING AND OPS CHECK GALLEY WIRING INSPECT ALL WIRING AND OPS CHECK GALLEY SYSTEM AND MOVING WIRING AROUND NO DISCRPEANCIES NOTED INSPECTED COFFEE TANK AND NOTICED COFFEE IS DARK AND A BURNING SMELL OPS CHECK AC LIGHTING .110 AC OUTLET AIRSHOW SYSTEM DVD CE AND LAV DEPT NO DISCREPANCIES NOTED SUSPECTE COFFEE BURING IN TANK CLEANED TANK AND REINSTALLED
